CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2011, 卷号: 261, 期号: 11, 页码: 3181-3210
Authors:  Gui, Guilong;  Huang, Jingchi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Anisotropic Littlewood-Paley theory  Large solutions  
Global Solutions to the 3-D Incompressible Anisotropic Navier-Stokes System in the Critical Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 307, 期号: 3, 页码: 713-759
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Quasi-Neutral Limit for a Model of Viscous Plasma 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2010, 卷号: 197, 期号: 1, 页码: 271-295
Authors:  Feireisl, Eduard;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Conservative Solutions to a System of Variational Wave Equations of Nematic Liquid Crystals 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2010, 卷号: 195, 期号: 3, 页码: 701-727
Authors:  Zhang, Ping;  Zheng, Yuxi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
THE NAVIER-STOKES-VLASOV-FOKKER-PLANCK SYSTEM NEAR EQUILIBRIUM 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2010, 卷号: 42, 期号: 5, 页码: 2177-2202
Authors:  Goudon, Thierry;  He, Lingbing;  Moussa, Ayman;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
fluid-particle flows  hypocoercivity  hypoelliptic operator  
On the blowing up of solutions to quantum hydrodynamic models on bounded domains 期刊论文
MONATSHEFTE FUR MATHEMATIK, 2009, 卷号: 157, 期号: 1, 页码: 37-54
Authors:  Gamba, Irene M.;  Gualdani, Maria Pia;  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quantum hydrodynamic equations  Blow-up of smooth solutions  
Global Smooth Solutions to the 2-D Nonhomogeneous Navier-Stokes Equations 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2008, 页码: 26
Authors:  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30